Advances in Differential Equations

Critical growth biharmonic elliptic problems under Steklov-type boundary conditions

Elvise Berchio, Filippo Gazzola, and Tobias Weth

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the fourth-order nonlinear critical problem $\Delta^2 u= u^{2^*-1}$ in a smooth, bounded domain $\Omega \subset \mathbb{R}^n$, $n \ge 5$, subject to the boundary conditions $u=\Delta u-d u_\nu=0$ on $\partial \Omega$. We provide estimates for the range of parameters $d \in \mathbb{R}$ for which this problem admits a positive solution. If the domain is the unit ball, we obtain an almost complete description.

Article information

Source
Adv. Differential Equations Volume 12, Number 4 (2007), 381-406.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867456

Mathematical Reviews number (MathSciNet)
MR2305873

Zentralblatt MATH identifier
1155.35018

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 35B33: Critical exponents 47J30: Variational methods [See also 58Exx]

Citation

Berchio, Elvise; Gazzola, Filippo; Weth, Tobias. Critical growth biharmonic elliptic problems under Steklov-type boundary conditions. Adv. Differential Equations 12 (2007), no. 4, 381--406. https://projecteuclid.org/euclid.ade/1355867456.


Export citation